BibTeX record journals/jgt/Galeana-Sanchez96

download as .bib file

@article{DBLP:journals/jgt/Galeana-Sanchez96,
  author       = {Hortensia Galeana{-}S{\'{a}}nchez},
  title        = {On claw-free \emph{M}-oriented critical kernel-imperfect digraphs},
  journal      = {J. Graph Theory},
  volume       = {21},
  number       = {1},
  pages        = {33--39},
  year         = {1996},
  url          = {https://doi.org/10.1002/(SICI)1097-0118(199601)21:1\<33::AID-JGT4\>3.0.CO;2-N},
  doi          = {10.1002/(SICI)1097-0118(199601)21:1\<33::AID-JGT4\>3.0.CO;2-N},
  timestamp    = {Fri, 02 Oct 2020 14:38:32 +0200},
  biburl       = {https://dblp.org/rec/journals/jgt/Galeana-Sanchez96.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics